# SDR USAA2014020500006

- Difficulty date: February 5, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 20,051 hours, 6,486 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361102400000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT SOFT FLOOR BOARD PANEL 221DF BETWEEN FS 806 TO FS 810 & BETWEEN STRINGER 10L TO STRINGER 10R.  REPLACED FLOOR  PANEL 221DF IAW AMM 53-12-12.
